CSpace
ON THE STABILITY OF THE NULL SOLUTION OF A KIND OF NONAUTONOMOUS AND NONLINEAR-SYSTEMS
WANG, MQ; WANG, LA
1984
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume29Issue:9Pages:1140-1143
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1984TJ88100002
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27905
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WANG, MQ,WANG, LA. ON THE STABILITY OF THE NULL SOLUTION OF A KIND OF NONAUTONOMOUS AND NONLINEAR-SYSTEMS[J]. KEXUE TONGBAO,1984,29(9):1140-1143.
APA WANG, MQ,&WANG, LA.(1984).ON THE STABILITY OF THE NULL SOLUTION OF A KIND OF NONAUTONOMOUS AND NONLINEAR-SYSTEMS.KEXUE TONGBAO,29(9),1140-1143.
MLA WANG, MQ,et al."ON THE STABILITY OF THE NULL SOLUTION OF A KIND OF NONAUTONOMOUS AND NONLINEAR-SYSTEMS".KEXUE TONGBAO 29.9(1984):1140-1143.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WANG, MQ]'s Articles
[WANG, LA]'s Articles
Baidu academic
Similar articles in Baidu academic
[WANG, MQ]'s Articles
[WANG, LA]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WANG, MQ]'s Articles
[WANG, LA]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.